Alert archive / Texas / Special Weather Statements in 2014
Special Weather Statement, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this special weather statement at May 24, 2014, 2:21 PM CDT for Pecos County, Texas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2014, 2:21 PM CDT (19:21 UTC)
- Expired
- May 24, 2014, 3:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Midland/Odessa, TX
County Pecos County, TX
The radar
The Midland/Odessa radar (KMAF), 135 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 7.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1629 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 705 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
710 WWUS84 KMAF 241921 SPSMAF SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 221 PM CDT SAT MAY 24 2014 TXZ075-242000- PECOS- 221 PM CDT SAT MAY 24 2014 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING CENTRAL PECOS COUNTY UNTIL 300 PM CDT... A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST OF BELDING AT 220 PM CDT...MOVING NORTHEAST AT 25 MPH. THIS STORM WILL CROSS INTERSTATE 10 BETWEEN MILE MARKERS 250 AND 272. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT. IF A TORNADO IS SPOTTED OR A WARNING IS ISSUED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. && LAT...LON 3109 10289 3091 10264 3062 10296 3075 10313 TIME...MOT...LOC 1920Z 221DEG 22KT 3076 10298 $$ HUFFMAN
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this special weather statement went out at May 24, 12:20 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, May 24, 12:20 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1220 PM CDT Sat May 24 2014
.AVIATION...
18Z TAF issuance
Very complicated aviation forecast over the next 12 to 24 hrs with
ongoing convection and the possibility of more storms this
afternoon and evening. An outflow boundary currently from PEQ to
south of MAF is moving south at about 35 kts. Showers and isolated
thunderstorms have formed just behind the boundary. Expect this
activity to slowly diminish this afternoon with the boundary
slowing is southward movement. This creates a low confidence in
timing of afternoon and evening convection so will leave out of
the TAFs for now. Amendments will likely be needed this evening as
the location and timing of storms become more clear.
&&
.PREV DISCUSSION... /ISSUED 551 AM CDT Sat May 24 2014/
AVIATION...
Aside from a night of training supercells over KCNM, convection
has been nonexistent elsewhere. Latest models redevelop convection
mainly E-SE into tonight, w/best chances for terminals around 06Z.
Otherwise, IFR/MVFR cigs will gradually scatter out to VFR by late
morning/early afternoon. MVFR cigs/vsbys will accompany and convection.
PREV DISCUSSION... /ISSUED 545 AM CDT Sat May 24 2014/
.A Flash Flood Watch is in effect for locations generally along
and north of the Pecos River through Sunday...
.Severe thunderstorms will be possible over much of southeast New
Mexico and West Texas through Sunday...
DISCUSSION...As of 5:15 AM CDT Saturday...Very active night over
Southeast New Mexico continues with severe thunderstorms training
all night across Eddy and Lea Counties. These were/are discrete
supercells...with trained spotters in Carlsbad reporting golf ball
to tennis ball size hail shortly after midnight MDT.
Looks like today could be as active as yesterday...if not more so.
As the upper low over Arizona tracks slowly to the Texas Panhandle
by late Memorial Day vort maxes will continue to rotate into SE
New Mexico and West Texas. High MUCAPE values up to if not more
than 2000 J/KG...low level southeast upslope flow...increasing
LLJ...and 0-6KM bulk shear greater than 40 kt will lead to
increasing thunderstorm development this aftn/evening. This will
lead to supercell development with large/very large hail and
damaging winds the main threat. With the best helicity centered over
the Low Rolling Hills and Permian Basin this aftn/evening an
isolated tornado cannot be ruled out...especially with the low LCL
due to abundant moisture. Very heavy rain can be expected with
these storms...therefore the Flash Flood Watch remains in effect
over SE New Mexico and West Texas.
As the upper low continues to move slowly east another round of
thunderstorms is possible on Sunday as well. Severe thunderstorms
are possible with high MUCAPE and strong 0-6KM bulk shear. Large
hail will be the main threat. The threat for strong/severe
thunderstorms on Monday will be in the east with the best
moisture/instability.
As ridging builds into the area from northern Mexico a drying and
warming trend is expected for the remainder of the week.
Strobin
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH through Sunday afternoon FOR THE FOLLOWING
ZONES... Central Lea County...Eddy County Plains...
Guadalupe Mountains of Eddy County...Northern Lea County...
Southern Lea County.
TX...FLASH FLOOD WATCH through Sunday evening FOR THE FOLLOWING
ZONES... Andrews...Borden...Crane...Dawson...Ector...
Gaines...Glasscock...Howard...Loving...Martin...Midland...
Mitchell...Reagan...Scurry...Upton...Ward...Winkler.
&&
29Hazardous weather outlook, May 24, 4:03 AM CDT, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 403 AM CDT SAT MAY 24 2014 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-250915- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 403 AM CDT SAT MAY 24 2014 /303 AM MDT SAT MAY 24 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY AGAIN TODAY...WITH BEST CHANCES OVER SOUTHEAST NEW MEXICO...THE WESTERN LOW ROLLING PLAINS...AND NORTHERN PERMIAN BASIN. ANY STORMS THAT DEVELOP WILL BE ACCOMPANIED BY FREQUENT LIGHTNING...SMALL HAIL...GUSTY WINDS...AND HEAVY RAINFALL. SOME STORMS COULD BECOME SEVERE... WITH HAIL TO THE SIZE OF GOLF BALLS OR LARGER...AND DAMAGING WINDS TO AROUND 60 MPH. AN ISOLATED TORNADO OR TWO WILL BE POSSIBLE...ESPECIALLY OVER THE WESTERN LOW ROLLING PLAINS AND PERMIAN BASIN. HEAVY RAINFALL RATES OF ONE TO TWO INCHES PER HOUR CAN BE EXPECTED WITH THE STRONGER STORMS...RESULTING IN LOCALIZED FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT NORTH OF THE PECOS...INCLUDING ALL EDDY COUNTY...THROUGH SUNDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TUESDAY OVER ALL OF WEST TEXAS AND SOUTHEAST NEW MEXICO. HEAVY RAINFALL WILL AGAIN BE POSSIBLE... RESULTING IN LOCALIZED FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT NORTH OF THE PECOS...INCLUDING ALL EDDY COUNTY...THROUGH SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, May 24, 1:18 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 118 PM CDT SAT MAY 24 2014 TXZ048-053-241845- MITCHELL-SCURRY- 118 PM CDT SAT MAY 24 2014 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING EASTERN MITCHELL AND EASTERN SCURRY COUNTIES UNTIL 145 PM CDT... A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 11 MILES WEST OF HUDD TO 11 MILES SOUTH OF CHAMPION CREEK RESERVOIR AT 118 PM CDT...MOVING EAST AT 10 MPH. PEA SIZED HAIL AND WINDS NEAR 55 MPH POSSIBLE WITH THIS LINE OF THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. && LAT...LON 3208 10067 3209 10096 3296 10098 3296 10065 TIME...MOT...LOC 1818Z 270DEG 10KT 3289 10085 3213 10085
Special weather statement, May 24, 1:43 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 143 PM CDT SAT MAY 24 2014 TXZ058-075-241915- PECOS-REEVES COUNTY AND UPPER TRANS PECOS- 143 PM CDT SAT MAY 24 2014 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING SOUTH CENTRAL REEVES AND WEST CENTRAL PECOS COUNTIES UNTIL 215 PM CDT... A STRONG THUNDERSTORM WAS LOCATED OVER EXTREME SOUTH CENTRAL REEVES COUNTY AT 142 PM CDT...MOVING NORTHEAST AT 20 MPH. THIS THUNDERSTORM IS CAPABLE OF UP TO NICKEL SIZE HAIL AND WIND GUSTS NEAR 55 MPH AND WILL CROSS INTERSTATE 10 BETWEEN MILE MARKERS 213 AND 224. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. && LAT...LON 3122 10350 3102 10317 3080 10356 3093 10369 TIME...MOT...LOC 1842Z 234DEG 16KT 3093 10355 HUFFMAN
Local storm report, May 24, 2:05 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
205 PM CDT SAT MAY 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM TSTM WND GST 3 E SNYDER 32.71N 100.86W
05/24/2014 M61 MPH SCURRY TX MESONET
WEST TEXAS MESONET SITE AT SNYDER MEASURED 61 MPH WIND
GUST
&&
MHSpecial weather statement, May 24, 2:14 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 214 PM CDT SAT MAY 24 2014 TXZ068-069-075-242000- CRANE-PECOS-UPTON- 214 PM CDT SAT MAY 24 2014 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING CRANE...NORTH CENTRAL PECOS AND WEST CENTRAL UPTON COUNTIES UNTIL 300 PM CDT... ...A TORNADO WATCH IS IN EFFECT... A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF CORDONA LAKE AT 214 PM CDT...MOVING NORTHEAST AT 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. && LAT...LON 3164 10248 3150 10210 3108 10251 3119 10272 TIME...MOT...LOC 1914Z 213DEG 13KT 3127 10251 HLUCHAN
Special weather statement, May 24, 2:20 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 220 PM CDT SAT MAY 24 2014 TXZ058-074-242000- DAVIS/APACHE MOUNTAINS AREA-REEVES COUNTY AND UPPER TRANS PECOS- 220 PM CDT SAT MAY 24 2014 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING SOUTH CENTRAL REEVES COUNTY UNTIL 300 PM CDT... ...A TORNADO WATCH IS IN EFFECT... A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS WAS LOCATED OVER BALMORHEA AT 219 PM CDT...MOVING NORTHEAST AT 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. && LAT...LON 3133 10366 3109 10330 3088 10373 3100 10391 TIME...MOT...LOC 1919Z 239DEG 13KT 3097 10376 HLUCHAN
Special weather statement, May 24, 2:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 221 PM CDT SAT MAY 24 2014 TXZ075-242000- PECOS- 221 PM CDT SAT MAY 24 2014 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING CENTRAL PECOS COUNTY UNTIL 300 PM CDT... A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST OF BELDING AT 220 PM CDT...MOVING NORTHEAST AT 25 MPH. THIS STORM WILL CROSS INTERSTATE 10 BETWEEN MILE MARKERS 250 AND 272. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT. IF A TORNADO IS SPOTTED OR A WARNING IS ISSUED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. && LAT...LON 3109 10289 3091 10264 3062 10296 3075 10313 TIME...MOT...LOC 1920Z 221DEG 22KT 3076 10298 HUFFMAN
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:07 PM CDT | Tornado Warning | MAF | Culberson | 23 min |
| May 23, 8:03 PM CDT | Special Weather Statement | MAF | Culberson | 42 min |
| May 23, 9:36 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 54 min |
| May 23, 10:31 PM CDT | Special Weather Statement | MAF | Howard | 29 min |
| May 23, 10:53 PM CDT | Areal Flood Advisory | MAF | Howard, Martin, Mitchell | 112 min |
| May 24, 9:14 AM CDT | Special Weather Statement | MAF | Dawson, Martin | 46 min |
| May 24, 9:15 AM CDT | Areal Flood Advisory | MAF | Dawson | 3 hr |
| May 24, 10:46 AM CDT | Areal Flood Advisory | MAF | Borden | 3 hr |
| May 24, 11:22 AM CDT | Areal Flood Advisory | MAF | Howard | 3 hr |
| May 24, 12:18 PM CDT | Special Weather Statement | MAF | Winkler | 27 min |
| May 24, 12:30 PM CDT | Areal Flood Advisory | MAF | Mitchell, Scurry | 3 hr |
| May 24, 12:50 PM CDT | Special Weather Statement | MAF | Mitchell, Scurry | 25 min |
| May 24, 1:18 PM CDT | Special Weather Statement | MAF | Mitchell, Scurry | 27 min |
| May 24, 1:43 PM CDT | Special Weather Statement | MAF | Reeves | 32 min |
| May 24, 2:14 PM CDT | Special Weather Statement | MAF | Crane | 46 min |
| May 24, 2:20 PM CDT | Special Weather Statement | MAF | Reeves | 40 min |
| May 24, 2:26 PM CDT | Special Weather Statement | MAF | Ward | 49 min |
| May 24, 2:47 PM CDT | Special Weather Statement | MAF | Ector | 43 min |
| May 24, 3:03 PM CDT | Special Weather Statement | MAF | Crane, Upton | 42 min |
| May 24, 3:10 PM CDT | Special Weather Statement | MAF | Pecos | 50 min |
| May 24, 3:12 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector, Martin, Midland | 63 min |
| May 24, 3:17 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Reagan, Upton | 58 min |
| May 24, 3:20 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos | 55 min |
| May 24, 3:58 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos, Upton | 62 min |
| May 24, 4:11 PM CDT | Severe Thunderstorm Warning | MAF | Reagan, Upton | 64 min |
| May 24, 4:18 PM CDT | Tornado Warning | MAF | Reagan, Upton | 27 min |
| May 24, 4:21 PM CDT | Special Weather Statement | MAF | Terrell | 24 min |
| May 24, 4:43 PM CDT | Tornado Warning | MAF | Reagan, Upton | 47 min |
| May 24, 4:50 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Reagan, Upton | 55 min |
| May 24, 5:06 PM CDT | Areal Flood Advisory | MAF | Pecos, Terrell | 3 hr |
| May 24, 5:21 PM CDT | Flash Flood Warning | MAF | Crane, Pecos | 3 hr |
| May 24, 5:21 PM CDT | Severe Thunderstorm Warning | MAF | Reagan, Upton | 54 min |
| May 24, 5:41 PM CDT | Tornado Warning | MAF | Pecos, Terrell | 64 min |
| May 24, 6:10 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 35 min |
| May 24, 6:14 PM CDT | Severe Thunderstorm Warning | MAF | Reagan | 61 min |
| May 24, 6:41 PM CDT | Areal Flood Advisory | MAF | Reagan | 3 hr |
| May 24, 6:46 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 59 min |
| May 23, 7:28 PM CDT | Tornado Warning | MAF | Eddy | 17 min |
| May 23, 7:29 PM CDT | Areal Flood Advisory | MAF | Eddy | 3 hr |
| May 23, 7:34 PM CDT | Severe Thunderstorm Warning | MAF | Eddy | 56 min |
| May 23, 7:43 PM CDT | Special Weather Statement | MAF | Lea | 32 min |
| May 23, 7:44 PM CDT | Severe Thunderstorm Warning | MAF | Eddy | 61 min |
| May 23, 7:59 PM CDT | Flash Flood Warning | MAF | Eddy | 4 hr |
| May 23, 8:06 PM CDT | Severe Thunderstorm Warning | MAF | Lea | 54 min |
| May 23, 8:22 PM CDT | Special Weather Statement | MAF | Eddy | 23 min |
| May 23, 8:28 PM CDT | Severe Thunderstorm Warning | MAF | Eddy, Lea | 62 min |
| May 23, 8:30 PM CDT | Severe Thunderstorm Warning | MAF | Eddy | 60 min |
| May 23, 9:23 PM CDT | Special Weather Statement | MAF | Lea | 22 min |
| May 23, 9:31 PM CDT | Special Weather Statement | MAF | Lea | 29 min |
| May 23, 10:58 PM CDT | Special Weather Statement | MAF | Lea | 32 min |
| May 23, 11:03 PM CDT | Severe Thunderstorm Warning | MAF | Eddy, Lea | 57 min |
| May 24, 12:02 AM CDT | Special Weather Statement | MAF | Lea | 43 min |
| May 24, 12:31 AM CDT | Flash Flood Warning | MAF | Eddy | 6 hr |
| May 24, 12:44 AM CDT | Severe Thunderstorm Warning | MAF | Eddy | 61 min |
| May 24, 1:45 AM CDT | Severe Thunderstorm Warning | MAF | Eddy | 60 min |
| May 24, 2:00 AM CDT | Severe Thunderstorm Warning | MAF | Eddy | 60 min |
| May 24, 2:14 AM CDT | Severe Thunderstorm Warning | MAF | Eddy | 61 min |
| May 24, 2:45 AM CDT | Severe Thunderstorm Warning | MAF | Eddy | 60 min |
| May 24, 3:23 AM CDT | Severe Thunderstorm Warning | MAF | Eddy | 67 min |
| May 24, 3:45 AM CDT | Severe Thunderstorm Warning | MAF | Eddy, Lea | 60 min |
| May 24, 4:31 AM CDT | Severe Thunderstorm Warning | MAF | Eddy, Lea | 59 min |
| May 24, 4:43 AM CDT | Severe Thunderstorm Warning | MAF | Lea | 62 min |
| May 24, 5:30 AM CDT | Severe Thunderstorm Warning | MAF | Eddy, Lea | 60 min |
| May 24, 5:49 AM CDT | Severe Thunderstorm Warning | MAF | Lea | 56 min |
| May 24, 6:42 AM CDT | Areal Flood Advisory | MAF | Lea | 4 hr |
| May 24, 10:22 AM CDT | Flash Flood Warning | MAF | Eddy | 4 hr |
| May 24, 4:41 PM CDT | Areal Flood Advisory | MAF | Eddy | 3 hr |
Nearby
Special Weather Statements in Texas, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.